BibTeX record journals/coap/AlfakihKW99

download as .bib file

@article{DBLP:journals/coap/AlfakihKW99,
  author    = {Abdo Y. Alfakih and
               Amir Khandani and
               Henry Wolkowicz},
  title     = {Solving Euclidean Distance Matrix Completion Problems Via Semidefinite
               Programming},
  journal   = {Comp. Opt. and Appl.},
  volume    = {12},
  number    = {1-3},
  pages     = {13--30},
  year      = {1999},
  url       = {https://doi.org/10.1023/A:1008655427845},
  doi       = {10.1023/A:1008655427845},
  timestamp = {Wed, 17 May 2017 10:56:15 +0200},
  biburl    = {https://dblp.org/rec/journals/coap/AlfakihKW99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics